A Perturbation Theorem for Exponentially Bounded C-semigroups  

A Perturbation Theorem for Exponentially Bounded C-semigroups

在线阅读下载全文

作  者:姚景齐 

机构地区:[1]Institute of Mathematics, Academia Sinica, Beijing 100080, PRC

出  处:《Chinese Science Bulletin》1994年第21期1770-1773,共4页

基  金:Project supported by the National Natural Science Foundation of China.

摘  要:Let (X;‖ ‖) be a Banach space. By B(X) we denote the set of all bounded linear operators in X. Let C∈B(X) be injective.A strongly continuous family of bounded operators {S(t); t≥0} is called an exponentially bounded C-semigroup (hereinafter abbrevi-

关 键 词:EXPONENTIALLY bounded·C-semigroup CO-SEMIGROUP PERTURBATION for semigroup. 

分 类 号:O152.7[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象